RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 37, Issue 2  


Large subgroups of the simple group $F_2$
V. D. Mazurov, N. P. Mazurova
145
Projectivity of finitely generated flat modules over semilocal rings
I. I. Sakhaev
152
Functions that are mean $p$-valent with respect to $\mu$-area
Yu. E. Alenitsyn
163
Gel'fand widths of the unit ball of the Hardy class $H^p$ in weight spaces
O. G. Parfenov
171
Polynomials of fixed sign that deviate least from zero in the spaces $L_p$
V. F. Babenko, V. A. Kofanov
176
Everywhere divergent trigonometric series
S. Galstyan
186
Best approximation of the differentiation operator in the class of nonanticipatory operators
A. V. Kryazhimskii, Yu. S. Osipov
192
Continuity of metric projection
E. V. Oshman
200
Canonical Blaschke-type products for the Nevanlinna area class
S. V. Shvedenko
212
Polygonal Dirichlet Kernels and growth of Lebesgue constants
A. A. Yudin, V. A. Yudin
220
Zeros of the Sturm–Liouville equation with periodic potential
I. K. Babenko
237
Spectral characteristics of general boundary-value problems for operator $D^2$
A. A. Dezin
249
A quasilinear elliptic equation with small parameter
P. L. Krupkin
257
Minkowsky spaces with large projection constant
E. D. Positsel'skii
262
Proper Kepka classes
R. G. Alizade
268
Problem of the existence of nonBorel $AF_\|$-sets
V. G. Kanovei
274
Existence of a final distribution for an irreducible Feller process with invariant measure
G. P. Klimov
284
Subnormal structure of symplectic groups over local rings
S. Tazhetdinov
289
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019